# SDR SWAA2024071108317

- Difficulty date: July 2, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N8720L
- Make and model: Boeing 737-8
- Aircraft serial: 42547
- Aircraft time: 12,678 hours, 5,815 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140CF HAS CORROSION ALONG EDGES OF PANEL.   FABRICATED NEW FLOOR PANEL 140CF IAW AMM 50-10-04-400-801 AND TREATED AND PRIMER;[02] VERIFIED ITEM 1 C/W
